MAUDE Adverse Event Report: SURE COMFORT; PEN NEEDLE

SURE COMFORT; PEN NEEDLE
Model Number 24-1215
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injection Site Pooling (4840)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Patient received a new brand of needles.Now injecting nutropin is painful and results in a "bubble" below the skin.Injection technique is appropriate.

Brand Name
SURE COMFORT
Common Device Name
PEN NEEDLE
MDR Report Key16804799
Report Number1000138447-2023-00005
Device Sequence Number16595409
Product Code FMI
UDI-Device Identifier00786227121550
UDI-Public00786227121550
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/24/2023
Report Date (Section F) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number24-1215
Device Catalogue Number24-1115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/15/2019
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA04/22/2019